Doctor insights on:
Passing Blood Clots After Iud Removal
Most likely: While the Mirena (levonorgestrel) is in it causes the periods to be much lighter than what is normal for you. Once the Mirena (levonorgestrel) is removed then the periods will go back to whatever is your normal. Also in your late 40's it is common to have heavy and irregular periods as you get closer to menopause. Many women will use Mirena (levonorgestrel) at that age just to get the periods to be lighter. ...Read more
No: Enter answer details...Get a more detailed answer ›
Spotting bright red blood few days after mirena (levonorgestrel) removed. Period or spotting from removal?
Could be either: Could be either. Just watch it initially. ...Read more
Difficult to tell: Bright red blood after insertion of an IUD would make me wonder if the IUD, be it copper or levonorgestrel, has been properly placed or has gotten dislodged and has injured a blood vessel in the uterus. The clinician who placed the IUD would be best to evaluate the situation. ...Read moreSee 2 more doctor answers
I am experiencing no menstrual periods and abnormal vaginal bleeding (quality: contains blood clots) only when urinating blood clots come out.
Possible UTI: Are you having any other urinary symptoms? Frequency, urgency? It is possible your symptoms may be related to urinary tract infection, in which case, you would need antibiotics to clear it. Would recommend you contact your doctors office for further recommendations. ...Read moreSee 1 more doctor answer
Go to ER: I am not sure i understand you question but if you are passing blood go immediately to the er. Do not wait. ...Read more
Are full hand sized blood clots & rectal bleeding like diarrhea normal after 8 weeks from vaginal delivery?
Period 10 days early, 3 days after sex. Period usually normal flow with clots. Really light flow no clots? Any possibility of pregnancy?
Is it normal to urinate brick red blood and passed huge blood clots 3 days after an urethroscopy?
Yes: May see bleeding up to 6 weeks after surgery. ...Read more
Depends: I would think the answer depends on how far out from the delivery you are. Can you give more info? ...Read more
4 weeks after abortion had stopped bleedslight pain during intercourse followed by heavy bleeding dark red blood no clots slight discomfort no cramps ?
Could be period: 4 weeks after could be period wait and watch ...Read more
Post period bleeding: Sometimes a clot may be large enough to block the canal leading from the womb to the vagina. It may take a few days to be forced out of the cervix, and appear as light bleeding. More information is needed to be sure of the cause, so if this continues , see your health care provider for answers ...Read more
Is having a pretty strong burning in bladder normal after my ureteral stent was removed yesterday.urines brown with blood clots?
Possible, but...: After stent removal, some irritation in peeing is expected but should ease to fade over 1-3 days. As to having clots in urine, it may last off and on until the healing of mucosa of ureter & bladder is completed. If not fading away as usually expected, one still needs to rule out possible UTI. So, if bearable, just watch, wait, and see; if not, seek evaluation, care, & counseling, ...Read more
I had a 10 day heavy bleed with big clots after having my mirena (levonorgestrel) coil removed was that a period?
May or may: Not have been , please call the doc who removed your iud, but a 10 day bleeding episode whether it was your period or not is not normal so if you were my pt , i would do am exam, and an ultrasound to check everything. ...Read more
Is it normal to have heavy bleeding and blood clots after laparoscopic sugery for ruptured ovarian cyst.
Still bleeding 8 weeks after abortion: Possibly a problem. depends if other symptoms such as pain, fever,abdominal bloating vomiting, , extreme fatigue.Some causes could be small cut or scrape that was accidentally due to the procedure. It could be a tubal pregnancy that just occurred. Also there could be some part of the fetus or sponge that was left in, causing persistent inflammation + bleeding. Need to to have a GYN exam ...Read more
I'm having blackish brown discharge in 5th day of my miscarriage, after is lightened up upto 3 days after passing blood clots and blood is it normal?
- Talk to a doctor live online for free
- Passing blood clots after period
- Passing blood clots after c-section
- Blood clot iud
- Ask a doctor a question free online
- Passing a lot of blood clots
- Passing stringy clots of blood
- Passing blood clots in urine
- Passing large blood clots
- Passing blood clots after miscarriage